# SDR CA151203012

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 5,345 hours
- Engine: Pwc PW306A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN FMS UNIT BACKLIGHT FAILURE IT WAS FOUND THAT THERE WERE LOOSE CONNECTIONS ON A TERMINAL BLOCK IN THE LT COCKPIT JUNCTION PANEL. TIGHTENING THESE TERMINALS SOLVED THE LIGHTING PROBLEM.  IT WAS ALSO FOUND THAT MOST OF THE TERMINALS IN THE LT JUNCTION PANEL WERE LOOSE.  SUBSEQUENT INVESTIGATION OF THE RT COCKPIT JUNCTION PANEL FOUND SIMILAR LOOSE TERMNIALS. THE TERMINAL BLOCK NRS IN THE LT PANEL ARE 17TB, 45TB, 95TB AND 97TB.  IN THE RT PANEL THE TERMINAL BLOCK NRS ARE 98TB AND 24TB. NONE OF THE TERMINALS ON ANY OF THE BLOCKS CHECKED HAVE LOCK NUTS OR LOCK WASHERS.  ALL ARE ASSEMBLED WITH PLAIN NUTS WITH NO LOCKING FEATURE.  THE WIRING DIAGRAMS HAVE BEEN STUDIED AND ALL THE REF TERMINAL BLOCKS HAVE CIRCUIT PARTS INSTALLED THAT INCLUDE THE FOLLOWING SYSTEMS.  PILOT PFD AND MFD EFIS, CO-PILOT PFD AND MFD EFIS, STALL PROTECTION, NR 1 AND NR 2 AIR DATA, NR 1 AND NR 2 AHRS, EMERGENCY ATTITUDE GYRO, NR 1 AND NR 2 TRANSPONDERS, TCAS, EGPWS, NR 1 AND NR 2 FMS.  THIS IS NOT A CONCLUSIVE LIST OF THE SYSTEMS THAT ARE CONNECTED THROUGH THESE TERMINAL BLOCKS.
